# SDR SWAA2023071757575

- Difficulty date: June 9, 2023
- Submitted: July 17, 2023
- Operation: Air carrier
- Aircraft: N8542Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63581
- Aircraft time: 19,477 hours, 9,654 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA. 663.75 VAPOR BARRIER UPPER ATTACH ANGLE LOWER FLANGE CRACKED AT LBL 5<[01] SUMMARY EA 23-157-01974 HAS BEEN ISSUED ON TASKCARD TTG8Q00M53ZQ;[02] REMOVED FASTENERS AT STA. 663.75 VAPOR BARRIER UPPER ATTACH ANGLE LOWER FLANGE LBL 5 FOR ACCESS TO REPAIR IRW SRM 51-40-02; ACCOMPLISHED CUT OUT OF DAMAGE AT STA. 663.75 VAPOR BARRIER UPPER ATTACH ANGLE LOWER FLANGE LBL 5 IRW SRM 57-10-10-2R-5 AND INSTALLED REPAIR PARTS; SPLICE MATERIAL 2024-T3-071 PO# 1646217 AND REPAIR ANGLE MATERIAL 2024-T3-063 PO# 2021189 AT STA. 663.75 VAPOR BARRIER UPPER ATTACH ANGLE LOWER FLANGE LBL 5 IRW SRM 57-10-10-2R-5.;[03] VERIFIED REMOVED FASTENERS AT STA. 663.75 VAPOR BARRIER UPPER ATTACH ANGLE LOWER FLANGE LBL 5 FOR ACCESS TO REPAIR; ACCOMPLISHED CUT OUT OF DAMAGE AT STA. 663.75 VAPOR BARRIER UPPER ATTACH ANGLE LOWER FLANGE LBL 5 AND INSTALLED REPAIR PARTS; SPLICE MATERIAL 2024-T3-071 PO# 1646217 AND REPAIR ANGLE MATERIAL 2024-T3-063 PO# 2021189 AT STA. 663.75 VAPOR BARRIER UPPER ATTACH ANGLE LOWER FLANGE LBL 5;[
